Alert archive / Utah / High Wind Warnings in 2008
High Wind Warning 11, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind warning at Jun 10, 2008, 3:15 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 10, 2008, 3:15 PM MDT (21:15 UTC)
- Expired
- Jun 10, 2008, 10:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 102115 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 315 PM MDT TUE JUN 10 2008 ...WINDY THIS AFTERNOON AND EVENING... .A COLD FRONT WILL BRING STRONG WINDS TO MUCH OF THE AREA TODAY INTO TONIGHT. UTZ015-016-110200- /O.UPG.KSLC.WI.Y.0022.000000T0000Z-080611T0200Z/ /O.NEW.KSLC.HW.W.0011.080610T2115Z-080611T0200Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- 315 PM MDT TUE JUN 10 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. THIS WARNING IS FOR WEST CENTRAL AND SOUTHWEST UTAH INCLUDING DELTA...CEDAR CITY AND MILFORD. STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE THIS AFTERNOON ACROSS THE WARNED AREA. A COLD FRONT WILL MOVE ACROSS WEST CENTRAL UTAH LATER THIS AFTERNOON INTO THIS EVENING...SHIFTING WINDS TO THE NORTHWEST. WINDS WILL REMAIN STRONG BEHIND THE FRONT BEFORE DIMINISHING GRADUALLY THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. IN ADDITION...STRONG WINDS CAN CAUSE BLOWING DUST WHICH MAY DROP VISIBILITIES QUICKLY WITHOUT WARNING. $$ UTZ013-019>021-110200- /O.CON.KSLC.WI.Y.0022.000000T0000Z-080611T0200Z/ SAN RAFAEL SWELL-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 315 PM MDT TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS ADVISORY IS FOR THE VALLEYS OF CENTRAL AND SOUTHERN UTAH AND INCLUDING ST GEORGE...KANAB... HANKSVILLE AND GREEN RIVER...AS WELL AS LAKE POWELL. STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THIS AFTERNOON ACROSS THE ADVISORY AREA. A COLD FRONT CURRENTLY ACROSS NORTHERN AND CENTRAL UTAH WILL PUSH SOUTHWARD THROUGHOUT THE DAY...SHIFTING WINDS TO THE NORTHWEST ACROSS THE SAN RAFAEL SWELL. THE NORTHWEST WINDS WILL REMAIN STRONG...BEFORE GRADUALLY DIMINISHING THIS EVENING. FOR THE REMAINDER OF THE ADVISORY AREA...SOUTHWEST WINDS WILL GRADUALLY DECREASE DURING THE EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AND SAND ARE ALSO POSSIBLE. USE EXTRA CAUTION. BOATERS ON AREA LAKES...ESPECIALLY LAKE POWELL...SHOULD BE PREPARED FOR ROUGH CONDITIONS ON OPEN WATERS. $$ UTZ005-110200- /O.CON.KSLC.WI.Y.0022.000000T0000Z-080611T0200Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 315 PM MDT TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS ADVISORY IS FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS INCLUDING WENDOVER. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE ACROSS THE GREAT SALT LAKE DESERT AND MOUNTAINS THROUGH THIS AFTERNOON BEFORE GRADUALLY DIMINISHING THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ALONG I- 80 BETWEEN TOOELE AND WENDOVER. $$ UTZ004-110200- /O.CON.KSLC.WI.Y.0022.000000T0000Z-080611T0200Z/ SOUTHERN WASATCH FRONT- 315 PM MDT TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE SOUTHERN WASATCH FRONT INCLUDING PROVO AND OREM. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE ACROSS THE SOUTHERN WASATCH FRONT THROUGH THIS AFTERNOON BEFORE GRADUALLY DIMINISHING THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS ON UTAH LAKE SHOULD BE PREPARED FOR ROUGH WATERS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 WWUS75 KSLC 102239 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 439 PM MDT TUE JUN 10 2008 ...WINDY THIS AFTERNOON AND EVENING... .A COLD FRONT WILL BRING STRONG WINDS TO MUCH OF THE AREA TODAY INTO TONIGHT. UTZ015-016-110200- /O.CON.KSLC.HW.W.0011.000000T0000Z-080611T0200Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- 439 PM MDT TUE JUN 10 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS WARNING IS FOR WEST CENTRAL AND SOUTHWEST UTAH INCLUDING DELTA...CEDAR CITY AND MILFORD. STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE THIS AFTERNOON ACROSS THE WARNED AREA. A COLD FRONT WILL MOVE ACROSS WEST CENTRAL UTAH LATER THIS AFTERNOON INTO THIS EVENING...SHIFTING WINDS TO THE NORTHWEST. WINDS WILL REMAIN STRONG BEHIND THE FRONT BEFORE DIMINISHING GRADUALLY THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. IN ADDITION... STRONG WINDS CAN CAUSE BLOWING DUST WHICH MAY DROP VISIBILITIES QUICKLY WITHOUT WARNING. $$ UTZ011-012-110200- /O.EXB.KSLC.WI.Y.0022.000000T0000Z-080611T0400Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- 439 PM MDT TUE JUN 10 2008 ...WIND ADVISORY IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS ADVISORY IS FOR THE WESTERN UINTA BASIN AND CASTLE COUNTRY INCLUDING DUCHESNE AND PRICE. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WILL OCCUR THROUGH 1000 PM MDT. WIND GUSTS OF 50 TO 55 MPH ARE EXPECTED. THIS WILL CREATE LOCAL BLOWING DUST AND HAZARDOUS CROSS-WINDS ON AREA ROADS. THE WINDS WILL WILL GRADUALLY DECREASE DURING THE EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AND SAND ARE ALSO POSSIBLE. USE EXTRA CAUTION. $$ UTZ013-019>021-110200- /O.CON.KSLC.WI.Y.0022.000000T0000Z-080611T0200Z/ SAN RAFAEL SWELL-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 439 PM MDT TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS ADVISORY IS FOR THE VALLEYS OF CENTRAL AND SOUTHERN UTAH AND INCLUDING ST GEORGE...KANAB... HANKSVILLE AND GREEN RIVER...AS WELL AS LAKE POWELL. STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THIS AFTERNOON ACROSS THE ADVISORY AREA. A COLD FRONT CURRENTLY ACROSS NORTHERN AND CENTRAL UTAH WILL PUSH SOUTHWARD THROUGHOUT THE DAY...SHIFTING WINDS TO THE NORTHWEST ACROSS THE SAN RAFAEL SWELL. THE NORTHWEST WINDS WILL REMAIN STRONG...BEFORE GRADUALLY DIMINISHING THIS EVENING. FOR THE REMAINDER OF THE ADVISORY AREA...SOUTHWEST WINDS WILL GRADUALLY DECREASE DURING THE EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AND SAND ARE ALSO POSSIBLE. USE EXTRA CAUTION. BOATERS ON AREA LAKES...ESPECIALLY LAKE POWELL...SHOULD BE PREPARED FOR ROUGH CONDITIONS ON OPEN WATERS. $$ UTZ005-110200- /O.CON.KSLC.WI.Y.0022.000000T0000Z-080611T0200Z/ GREAT SALT LAKE DESERT AND MOUNTAINS- 439 PM MDT TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS ADVISORY IS FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS INCLUDING WENDOVER. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE ACROSS THE GREAT SALT LAKE DESERT AND MOUNTAINS THROUGH THIS AFTERNOON BEFORE GRADUALLY DIMINISHING THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION...ESPECIALLY ALONG I- 80 BETWEEN TOOELE AND WENDOVER. $$ UTZ004-110200- /O.CON.KSLC.WI.Y.0022.000000T0000Z-080611T0200Z/ SOUTHERN WASATCH FRONT- 439 PM MDT TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS WIND ADVISORY IS FOR THE SOUTHERN WASATCH FRONT INCLUDING PROVO AND OREM. STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE ACROSS THE SOUTHERN WASATCH FRONT THROUGH THIS AFTERNOON BEFORE GRADUALLY DIMINISHING THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS ON UTAH LAKE SHOULD BE PREPARED FOR ROUGH WATERS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 102314 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 514 PM MDT TUE JUN 10 2008 ...WINDY THIS AFTERNOON AND EVENING... .A COLD FRONT WILL BRING STRONG WINDS TO MUCH OF THE AREA TODAY INTO TONIGHT. UTZ004-005-110200- /O.UPG.KSLC.WI.Y.0022.000000T0000Z-080611T0200Z/ /O.EXA.KSLC.HW.W.0011.000000T0000Z-080611T0200Z/ SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- 514 PM MDT TUE JUN 10 2008 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS HIGH WIND WARNING IS FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS INCLUDING WENDOVER AND FOR THE SOUTHERN WASATCH FRONT INCLUDING LEHI AND ALPINE. NORTHWEST WINDS OF 40 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE ACROSS THE GREAT SALT LAKE DESERT AND MOUNTAINS AND OVER NORTHERN UTAH COUNTY THROUGH EARLY THIS EVENING. THESE WINDS WILL RESULT IN HAZARDOUS CROSS-WINDS FOR STATE ROUTE 30 IN NORTHWEST UTAH...FOR INTERSTATE 80 AND FOR EAST TO WEST ROADS IN UTAH COUNTY SUCH AS ROUTES 73 AND 92. A HAZARDOUS HIGH WIND EVENT IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ015-016-110200- /O.CON.KSLC.HW.W.0011.000000T0000Z-080611T0200Z/ WEST CENTRAL UTAH-SOUTHWEST UTAH- 514 PM MDT TUE JUN 10 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS WARNING IS FOR WEST CENTRAL AND SOUTHWEST UTAH INCLUDING DELTA...CEDAR CITY AND MILFORD. STRONG SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE THIS AFTERNOON ACROSS THE WARNED AREA. A COLD FRONT WILL MOVE ACROSS WEST CENTRAL UTAH LATER THIS AFTERNOON INTO THIS EVENING...SHIFTING WINDS TO THE NORTHWEST. WINDS WILL REMAIN STRONG BEHIND THE FRONT BEFORE DIMINISHING GRADUALLY THIS EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. IN ADDITION... STRONG WINDS CAN CAUSE BLOWING DUST WHICH MAY DROP VISIBILITIES QUICKLY WITHOUT WARNING. $$ UTZ014-110200- /O.EXA.KSLC.WI.Y.0022.000000T0000Z-080611T0200Z/ SANPETE/SEVIER VALLEYS- 514 PM MDT TUE JUN 10 2008 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS ADVISORY IS FOR THE SANPETE AND SEVIER VALLEYS OF CENTRAL UTAH INCLUDING MANTI AND RICHFIELD. SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH EARLY EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AND SAND ARE ALSO POSSIBLE. USE EXTRA CAUTION. BOATERS ON AREA LAKES...ESPECIALLY LAKE POWELL...SHOULD BE PREPARED FOR ROUGH CONDITIONS ON OPEN WATERS. $$ UTZ011-012-110200- /O.CON.KSLC.WI.Y.0022.000000T0000Z-080611T0400Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- 514 PM MDT TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS ADVISORY IS FOR THE WESTERN UINTA BASIN AND CASTLE COUNTRY INCLUDING DUCHESNE AND PRICE. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WILL OCCUR THROUGH 1000 PM MDT. WIND GUSTS OF 50 TO 55 MPH ARE EXPECTED. THIS WILL CREATE LOCAL BLOWING DUST AND HAZARDOUS CROSS-WINDS ON AREA ROADS. THE WINDS WILL WILL GRADUALLY DECREASE DURING THE EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AND SAND ARE ALSO POSSIBLE. USE EXTRA CAUTION. $$ UTZ013-019>021-110200- /O.CON.KSLC.WI.Y.0022.000000T0000Z-080611T0200Z/ SAN RAFAEL SWELL-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 514 PM MDT TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. THIS ADVISORY IS FOR THE VALLEYS OF CENTRAL AND SOUTHERN UTAH AND INCLUDING ST GEORGE...KANAB... HANKSVILLE AND GREEN RIVER...AS WELL AS LAKE POWELL. STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THIS AFTERNOON ACROSS THE ADVISORY AREA. A COLD FRONT CURRENTLY ACROSS NORTHERN AND CENTRAL UTAH WILL PUSH SOUTHWARD THROUGHOUT THE DAY...SHIFTING WINDS TO THE NORTHWEST ACROSS THE SAN RAFAEL SWELL. THE NORTHWEST WINDS WILL REMAIN STRONG...BEFORE GRADUALLY DIMINISHING THIS EVENING. FOR THE REMAINDER OF THE ADVISORY AREA...SOUTHWEST WINDS WILL GRADUALLY DECREASE DURING THE EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AND SAND ARE ALSO POSSIBLE. USE EXTRA CAUTION. BOATERS ON AREA LAKES...ESPECIALLY LAKE POWELL...SHOULD BE PREPARED FOR ROUGH CONDITIONS ON OPEN WATERS. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 110159 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 759 PM MDT TUE JUN 10 2008 ...WINDY THIS AFTERNOON AND EVENING... .A COLD FRONT WILL BRING STRONG WINDS TO MUCH OF THE AREA THIS EVENING. UTZ004-005-015-016-110400- /O.EXT.KSLC.HW.W.0011.000000T0000Z-080611T0400Z/ SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- 759 PM MDT TUE JUN 10 2008 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS WARNING IS FOR THE NORTHWEST UTAH DESERTS...THE SOUTHERN WASATCH FRONT...WEST CENTRAL AND SOUTHWEST UTAH. STRONG NORTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 60 MPH WILL CONTINUE THROUGH MID-EVENING ACROSS MUCH OF THE WARNED AREA. IN SOUTHWEST UTAH...SOUTHWEST WINDS WILL SWITCH TO NORTHWEST AT 35 TO 45 MPH BEFORE SLOWLY DIMINISHING. BLOWING DUST HAS LOCALLY RESTRICTED VISIBILITY TO LESS THAN 1 MILE IN WEST-CENTRAL UTAH. THIS BLOWING DUST WILL SPREAD SOUTH WITH THE COLD FRONT TO THE BEAVER AND CEDAR CITY AREA THROUGH 1000 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. IN ADDITION... STRONG WINDS CAN CAUSE BLOWING DUST WHICH MAY DROP VISIBILITIES QUICKLY WITHOUT WARNING. $$ UTZ013-014-019>021-110400- /O.EXT.KSLC.WI.Y.0022.000000T0000Z-080611T0400Z/ SAN RAFAEL SWELL-SANPETE/SEVIER VALLEYS- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL- 759 PM MDT TUE JUN 10 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS ADVISORY IS FOR THE VALLEYS OF CENTRAL AND SOUTHERN UTAH AND INCLUDING ST GEORGE...KANAB... HANKSVILLE AND GREEN RIVER...AS WELL AS LAKE POWELL. STRONG SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH ARE SHIFTING TO THE WEST-NORTHWEST THIS EVENING. THE WINDS WILL SLOWLY DECREASE IN THE LATE EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AND SAND ARE ALSO POSSIBLE. USE EXTRA CAUTION. BOATERS ON AREA LAKES...ESPECIALLY LAKE POWELL...SHOULD BE PREPARED FOR ROUGH CONDITIONS ON OPEN WATERS. $$ UTZ011-012-110400- /O.CON.KSLC.WI.Y.0022.000000T0000Z-080611T0400Z/ WESTERN UINTA BASIN-CASTLE COUNTRY- 759 PM MDT TUE JUN 10 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. THIS ADVISORY IS FOR THE WESTERN UINTA BASIN AND CASTLE COUNTRY INCLUDING DUCHESNE AND PRICE. WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WILL OCCUR THROUGH 1000 PM MDT. WIND GUSTS OF 50 TO 55 MPH ARE EXPECTED. THIS WILL CREATE LOCAL BLOWING DUST AND HAZARDOUS CROSS-WINDS ON AREA ROADS. THE WINDS WILL WILL GRADUALLY DECREASE DURING THE EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. AREAS OF REDUCED VISIBILITIES IN BLOWING DUST AND SAND ARE ALSO POSSIBLE. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 110353 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 953 PM MDT TUE JUN 10 2008 UTZ004-005-015-016-110500- /O.EXP.KSLC.HW.W.0011.000000T0000Z-080611T0400Z/ SOUTHERN WASATCH FRONT-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- 953 PM MDT TUE JUN 10 2008 ...HIGH WIND WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING. WINDS ARE DECREASING THIS EVENING. LOCAL NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH THE NIGHT BUT THE WIDESPREAD STRONGER WINDS HAVE ENDED. $$ UTZ011>014-019>021-110500- /O.EXP.KSLC.WI.Y.0022.000000T0000Z-080611T0400Z/ WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-UTAHS DIXIE AND ZION NATIONAL PARK- SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL- 953 PM MDT TUE JUN 10 2008 ...WIND ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM MDT THIS EVENING. WINDS ARE DECREASING THIS EVENING. LOCAL NORTH TO NORTHWEST WINDS OF 20 TO 30 MPH WILL CONTINUE THROUGH THE NIGHT BUT THE WIDESPREAD STRONGER WINDS HAVE ENDED. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind warning went out at Jun 10, 11:58 AM MDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 10, 11:58 AM MDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1158 AM MDT TUE JUN 10 2008
.SYNOPSIS...AN UNSEASONABLY COOL TROUGH WILL DEVELOP OVER THE
GREAT BASIN TODAY AND REMAIN THROUGH THURSDAY. THE TROUGH WILL
MOVE OUT AND A WARMING TREND WILL BEGIN FRIDAY AND LAST THROUGH
THE WEEKEND.
&&
.DISCUSSION...SHOWERS CONTINUE TO DEVELOP IN THE VICINITY OF THE
MAIN COLD FRONT THIS MORNING. THE COLD FRONT IS EXPECTED TO
MOVE ACROSS THE REGION THIS MORNING INTO THIS AFTERNOON. EXPECT
PRECIPITATION TO CONTINUE TO DEVELOP THIS MORNING AND AFTERNOON AS
THE 700MB COLD FRONT MOVES THROUGH NORTHERN UTAH...SIMILAR TO THE
12Z NAM SOLUTION. THEREFORE...UPDATED FORECAST TO INCREASE POP
THIS AFTERNOON AND EVENING ACROSS PORTIONS OF NORTHERN AND CENTRAL
UTAH.
12Z NAM SWINGS A VORT LOBE THROUGH NORTHERN UTAH WEDNESDAY
MORNING...BRINGING AN ADDITIONAL CHANCE OF PRECIPITATION TO
NORTHERN UTAH. MAY NEED TO RAISE POPS HIGHER FOR THIS PERIOD WITH
THE AFTERNOON UPDATE. WILL WAIT FOR THE MODEL SUITE TO UPDATE
GRIDS BEYOND TONIGHT.
THE STRONG UPPER LEVEL TROUGH CURRENTLY OVER THE WESTERN UNITED
STATES WILL BEGIN TO MOVE AWAY FROM THE REGION THURSDAY. A SUMMER-
LIKE UPPER LEVEL RIDGE IS EXPECTED TO BUILD IN BEHIND THE TROUGH
BRINGING THE POSSIBILITY OF ABOVE NORMAL TEMPERATURES FOR THE
WEEKEND.
&&
.AVIATION...NORTHWEST WINDS WILL INCREASE INTO THE AFTERNOON TODAY
AS THE PRESSURE GRADIENT TIGHTENS OVER NORTHERN UTAH. VFR WILL
PREVAIL BUT CLOUDS WILL INCREASE WITH 60 PERCENT OF SHOWERS AND 10
PERCENT CHANCE OF LIGHTNING NEAR THE TERMINAL BETWEEN 19 AND 00Z.
DURING THIS TIME PERIOD CEILINGS OF 5000 FEET ARE POSSIBLE.
&&
.FIRE WEATHER...VERY DRY CONDITIONS WILL CONTINUE ACROSS SOUTHERN
UTAH WITH WIDESPREAD SINGLE DIGIT HUMIDITIES TODAY. WIND WILL
INCREASE LATE THIS MORNING AND BECOME MUCH STRONGER THIS AFTERNOON
CREATING SEVERE FIRE WEATHER CONDITIONS TO THE SOUTHERN HALF OF THE
STATE...NEAR AND AHEAD OF THE COLD FRONT. A SHARP COLD FRONT WILL
CAUSE WINDY SOUTHERLY PREFRONTAL CONDITIONS WHICH SHOULD ABRUPTLY
SHIFT TO THE NORTHWEST ACROSS SOUTHWEST AND EASTERN UTAH LATE THIS
AFTERNOON AND EARLY THIS EVENING.
DESPITE COOLER TEMPERATURES IT WILL REMAIN VERY DRY IN THE SOUTH
WITH GUSTY POST FRONTAL NORTHERLY WINDS ON WEDNESDAY THEREFORE
CRITICAL FIRE WEATHER CONDITIONS COULD CONTINUE IN THE FAR SOUTH.
NUMEROUS SHOWERS AND WIDELY SCATTERED THUNDERSTORMS WILL AFFECT
NORTHERN UTAH THIS AFTERNOON AND EVENING...AND AGAIN DURING
WEDNESDAY MORNING...WITH MOUNTAIN SNOW POSSIBLE.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 10 PM TUESDAY FOR UTZ012-UTZ016-UTZ019-
UTZ020-UTZ021-UTZ518.
WIND ADVISORY UNTIL 8 PM TUESDAY FOR UTZ004-UTZ005-UTZ013-UTZ015-
UTZ016-UTZ019-UTZ020-UTZ021.
WY...NONE.
&&
PUBLIC...KRUSE
FIRE WEATHER/AVIATION...TARDY
FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)Hazardous weather outlook, Jun 10, 5:59 AM MDT, 9 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 559 AM MDT TUE JUN 10 2008 UTZ001>016-019>021-517-518-WYZ021-111000- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 559 AM MDT TUE JUN 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT A STRONG BUT RELATIVELY DRY COLD FRONT WILL CROSS THE OUTLOOK AREA FROM NORTH TO SOUTH TODAY AND TONIGHT. STRONG SOUTHWEST WINDS ARE EXPECTED ACROSS SOUTHERN UTAH TO THE SOUTH OF THE FRONT WHILE STRONG NORTHWEST WINDS WILL BLOW ACROSS THE WEST DESERTS BEHIND IT. THE WINDS ACROSS SOUTHERN AND CENTRAL UTAH WILL COMBINE WITH A DRY AIRMASS TO CREATE AREAS OF EXTREME FIRE WEATHER CONDITIONS THIS AFTERNOON INTO THIS EVENING. SEE THE LATEST WEATHER STATEMENTS FOR DETAILS ON THE WIND AND FIRE WEATHER THREATS. THE FRONT WILL BRING UNSEASONABLY COOL TEMPERATURES BACK TO THE OUTLOOK AREA AND SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS OVER THE NORTH THIS AFTERNOON AND TONIGHT. LOCAL FREEZING TEMPERATURES ARE POSSIBLE IN THE NORMALLY COLDER NORTHERN VALLEYS TONIGHT AND LOCAL FROST IS POSSIBLE IN ALL OF THE NORTHERN VALLEYS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS SOUTHERN UTAH WEDNESDAY AND AN UNSEASONABLY COOL AIRMASS WILL PERSIST OVER THE OUTLOOK AREA. SCATTERED VALLEY RAIN AND MOUNTAIN SNOW SHOWERS WILL ALSO CONTINUE OVER THE NORTH WEDNESDAY. LOCAL FROST IS POSSIBLE IN THE NORMALLY COLDER LOCATIONS AGAIN THURSDAY MORNING. DRY AND WARMER WEATHER WILL RETURN FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 4:00 AM MDT | Wind Advisory | SLC | 18 hr |
Nearby
High Wind Warnings in Utah, 2008Every high wind warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.